# SDR DALA2024100709740

- Difficulty date: September 28, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N849DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31960
- Aircraft time: 28,906 hours, 11,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0592057) CORROSION ON AFT CARGO BAY L/H ZEE CHANNEL AT STA 767 STR 25L WL 158. REMOVED AND REPLACED AFT CARGO BAY L/H ZEE CHANNEL AT STA. 727 TO 847 STR 25L WL 158 IAW B737-900 SRM 51-40-02-0G, SRM 53-00-53-2R REPAIR 5 AND DWG 146A7500.
